Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 113, NWS Jackson, MS

May 11, 2013Jones County, Mississippi

NWS Jackson, MS issued this river flood warning at May 11, 2013, 8:34 AM CDT for Jones County, Mississippi. It took effect at May 14, 2013, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 11, 2013, 8:34 AM CDT (13:34 UTC)
In effect from
May 14, 2013, 1:00 PM CDT
Expired
May 14, 2013, 10:10 AM CDT
In force
Issued by
NWS Jackson, MS
Flood severity
Minor

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahala Creek at Laurel (LURM6). The gauge peaked at 12.05 ft at May 14, 2013, 10:00 PM CDT.

actionminormoderate5101505/1105/1205/1305/1405/15
Action stage
12 ft
Minor stage
13 ft
Moderate stage
16.5 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02473500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WGUS44 KJAN 111334
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
834 AM CDT SAT MAY 11 2013

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-121934-
/O.NEW.KJAN.FL.W.0113.130514T1800Z-130515T1500Z/
/LURM6.1.ER.130514T1800Z.130514T1800Z.130515T0000Z.NO/
834 AM CDT SAT MAY 11 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING.
* AT 7:45 AM SATURDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13   9.1 SAT 08 AM  10.1  11.5  12.8  13.0 01 PM 05/14

$$
6 follow-up statements
724 
WGUS84 KJAN 120116
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
816 PM CDT SAT MAY 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC067-130716-
/O.EXT.KJAN.FL.W.0113.130514T1200Z-130515T0300Z/
/LURM6.1.ER.130514T1200Z.130514T1200Z.130514T1200Z.NO/
816 PM CDT SAT MAY 11 2013

THE FLOOD WARNING CONTINUES FOR THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY MORNING TO TUESDAY EVENING.
* AT  7:45 PM SATURDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13   9.4 SAT 08 PM   9.7  11.3  13.0  13.0 07 AM 05/14

$$
110 
WGUS84 KJAN 121405
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
905 AM CDT SUN MAY 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-132005-
/O.EXT.KJAN.FL.W.0113.130515T0000Z-130515T1500Z/
/LURM6.1.ER.130515T0000Z.130515T0000Z.130515T0000Z.NO/
905 AM CDT SUN MAY 12 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY EVENING TO WEDNESDAY MORNING.
* AT 8:45 AM SUNDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13   9.2 SUN 09 AM  11.5  12.8  12.9  13.0 07 PM 05/14

$$
608 
WGUS84 KJAN 130103
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
803 PM CDT SUN MAY 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC067-140703-
/O.EXT.KJAN.FL.W.0113.130514T1200Z-130515T1500Z/
/LURM6.1.ER.130514T1200Z.130514T1200Z.130515T0000Z.NO/
803 PM CDT SUN MAY 12 2013

THE FLOOD WARNING CONTINUES FOR THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY MORNING TO WEDNESDAY MORNING.
* AT 7:45 PM SUNDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13   9.5 SUN 08 PM  11.2  13.0  12.5  13.0 07 AM 05/14
062 
WGUS84 KJAN 131605
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1105 AM CDT MON MAY 13 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-142205-
/O.EXT.KJAN.FL.W.0113.130514T1800Z-130515T2100Z/
/LURM6.1.ER.130514T1800Z.130514T1800Z.130515T0600Z.NO/
1105 AM CDT MON MAY 13 2013


THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY AFTERNOON TO WEDNESDAY AFTERNOON.
* AT 10:45 AM MONDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  10.2 MON 11 AM  12.6  12.5   9.8  13.0 01 PM 05/14

$$
950 
WGUS84 KJAN 140052
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
752 PM CDT MON MAY 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.


&&

MSC067-150652-
/O.EXT.KJAN.FL.W.0113.130514T1800Z-130515T0900Z/
/LURM6.1.ER.130514T1800Z.130514T1800Z.130514T1800Z.NO/
752 PM CDT MON MAY 13 2013


THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT.
* AT  6:45 PM MONDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  10.6 MON 07 PM  12.6  11.5   8.0  13.0 01 PM 05/14

$$
541 
WGUS84 KJAN 141510
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1010 AM CDT TUE MAY 14 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-141540-
/O.CAN.KJAN.FL.W.0113.000000T0000Z-130515T0900Z/
/LURM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM CDT TUE MAY 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TALLAHALA CREEK AT LAUREL.
* AT  9:45 AM TUESDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.9 FEET THIS
  AFTERNOON.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  11.7 TUE 10 AM  11.3   8.6   5.9  11.9 01 PM 05/14

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at May 11, 4:26 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, May 11, 4:26 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
426 AM CDT SAT MAY 11 2013

.DISCUSSION...

TODAY THROUGH SUNDAY NIGHT...

SHOWER/THUNDERSTORM CHANCES WILL CONTINUE TODAY AHEAD OF A SLOW-
MOVING COLD FRONT THAT IS JUST NOW REACHING THE UPPER ARKLAMISS
DELTA REGION EARLY THIS MORNING. A LINE OF SHOWERS/STORMS HAD
DEVELOPED ALONG THE HIGHWAY 82 EARLIER IN THE EVENING BUT IT
DIMINISHED AS IT ENCOUNTERED INCREASINGLY STABLE AIR. AN OUTFLOW
BOUNDARY FROM THIS CONVECTION PUSHED SOUTH AND INTERACTED WITH THE
NORTHERN EDGE OF A CONVECTIVE SYSTEM CURRENTLY TRACKING ALONG THE
LOUISIANA GULF COAST REGION. IT APPEARS THE RAIN SHIELD EXPANDED
NORTHWARD IN RESPONSE TO THE ADDITIONAL CONVERGENCE AND THIS MAY BE
ENOUGH FOR IT TO AFFECT THE MARION/LAMAR/FORREST COUNTY AREA IN THE
NEXT TWO TO THREE HOURS. HAVING SAID THAT...THE MOST INTENSE
CONVECTION WILL STAY WELL SOUTH OF THE ARKLAMISS CLOSE TO THE NOSE OF
THE LOW LEVEL THETAE RIDGE/INSTABILITY AXIS. OTHERWISE...EXPECT
DAYTIME HEATING TO DESTABILIZE THE MOIST AIRMASS AHEAD OF THE COLD
FRONT AND RESULT IN ADDITIONAL SHOWER AND THUNDERSHOWER ACTIVITY.
WEAK INSTABILITY AND VEERED LOW LEVEL WIND PROFILES SHOULD PRECLUDE
SEVERE TSTM ACTIVITY TODAY.

DRIER AND COOLER AIR WILL MOVE IN BEHIND THE FRONT TONIGHT BRINGING A
RETURN TO BELOW NORMAL MAY TEMPERATURES. FAVORABLE NOCTURNAL COOLING
CONDITIONS SUNDAY NIGHT TONIGHT COULD RESULT IN A FEW RECORD LOWS
AS TEMPERATURES FALL INTO THE LOW TO MID 40S AT MANY LOCATIONS. A FEW
READINGS IN THE UPPER 30S WILL BE POSSIBLE OVER NORTH CENTRAL MS.
THE STRONG COOLING AND LIGHT WINDS COULD LEAD TO EARLY MORNING FOG
FORMATION AS WELL. /EC/

MONDAY THROUGH SATURDAY...

HIGH PRESSURE WILL CONTINUE BUILDING INTO AND EVENTUALLY THROUGH THE
FORECAST AREA THE FIRST HALF OF THE UPCOMING WORK WEEK. THIS WILL
RESULT IN QUIET WEATHER AND WARMING CONDITIONS THROUGH AT LEAST
WEDNESDAY. CLOUDS WILL BE ON THE INCREASE THOUGH FROM THE WEST LATE
WEDNESDAY AFTERNOON AND EVENING AS AN UPPER LEVEL TROUGH APPROACHES
FROM THE WEST.

THE TROUGH WILL WEAKEN AS IT SLOWLY PUSHES THROUGH THE REGION...
WHILE SLOWLY DRAGGING AN EQUALLY WEAKENING COLD FRONT THROUGH THE
FORECAST AREA.  THIS WILL CAUSE RAIN CHANCES TO BE ON THE INCREASE
FROM WEST TO EAST LATE WEDNESDAY NIGHT INTO THURSDAY...AND WILL
REMAIN OVER THE CWA FRIDAY INTO SATURDAY.

CURRENTLY...WHILE THERE WILL BE A LITTLE INSTABILITY TO WORK WITH
LATE IN THE PERIOD...FORCING...SHEAR...AND LAPSE RATES LOOK PRETTY
INADEQUATE WITH THIS SYSTEM AT THE MOMENT.  WHILE SOME THUNDERSTORMS
CAN'T BE RULED OUT...PRIMARILY DURING THE HEAT OF THE DAY...CHANCES
FOR ANY STRONG AND SEVERE STORMS CURRENTLY LOOK QUITE LOW. /19/

&&

.AVIATION...

SKIES CLEARED SOME OVERNIGHT AND THIS ALLOWED AREAS OF FOG TO FORM
WITH IFR CATEGORY VSBYS COMMON. EXPECT THE FOG/LOW STRATUS TO MIX OUT
BY MID MORNING. MVFR CATEGORY CEILINGS SHOULD BE MOST COMMON DURING
THE LATE MORNING HOURS BEFORE MIXING UP ABOVE 3000FT BY EARLY
AFTERNOON. SHOWERS AND A FEW THUNDERSTORMS WILL HAVE GREATER
COVERAGE IN THE HBG/PIB AREA TODAY...WHILE THE LEAST COVERAGE IS
EXPECTED IN THE GLH/GWO AREA. WITH SKIES CLEARING OUT TONIGHT...FOG
COULD BE A CONCERN AT ALL TAF SITES SUNDAY MORNING. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       78  52  72  45 /  57  11   7   4
MERIDIAN      78  53  74  41 /  61  12   9   7
VICKSBURG     77  53  73  45 /  50   8   5   2
HATTIESBURG   79  57  77  45 /  67  19   7   4
NATCHEZ       78  55  71  44 /  49  12   5   2
GREENVILLE    77  51  71  48 /  19   9   4   2
GREENWOOD     77  48  71  44 /  25   9   4   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/19/
Hazardous weather outlook, May 11, 5:03 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CDT SAT MAY 11 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
503 AM CDT SAT MAY 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:21 PM CDTSpecial Weather StatementJANSunflower44 min
May 10, 9:36 PM CDTSpecial Weather StatementJANCarroll, Montgomery, Webster49 min

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.